# SDR R61A2020112100796

- Difficulty date: October 28, 2020
- Submitted: November 21, 2020
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 31,427 hours, 19,320 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Frames 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA CORROSION ON DOUBLER (2 SPOTS) AT FR 19 AND Y= -20, Y= -24.  REMOVED AND REPLACED FLOOR DOUBLER AT FR 19 AND Y= -20, Y= -24, IAW SRM 51-40-08.
